Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

StalwartPerch

Tazorac making skin much worse?

Recommended Posts

I'm 17 years old and I've dealt with mild to moderate acne for the last year or so... Three months ago, I was prescriped 75 mg doxycylcline, .1% tazorac cream, and 6% benzoyl peroxide wipes.  I take one pill each day, and use the benzoyl peroxide and tazorac when I wash my face at night.  I hesitated to use the tazorac, and have only been using it for 8-9 weeks while I've used the other two for the entire 3 months.  4 weeks after implementing tazorac into my routine, my skin had been the best it's been in a long time.  It was smooth and clear and had no bumps or pimples at all.  Since then, its gotten terrible.  Im 8-9 ish weeks into tazorac, and my skin has never been worse in my life.  I've read that tazorac causes initial breakouts, so that is what I figured would be making my skin worse... however I am confused why it would take this long for the initial breakout to occur, as with others it doesn't take as long.  I never normally breakout like I am now, I have countless spots on my face, and my self esteem has been rapidly decreasing, especially at this point in my high school years...  I'm just becoming very frustrated, as it doesn't seem my skin will ever improve.  Tazorac has done nothing but make it red, irritated, and breakout more than it ever has... If anyone has any thoughts or ideas please let me know... is this normal? should I keep using tazorac or is accutane becoming the only option? 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×